# SDR 08FDEA00123

- Difficulty date: January 14, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND BETWEEN BS 1380-1440, AT RBL 24, NUT PLATE STRIP FOR DOOR SCUFF PLATE HAS SEVERAL AREAS OF CORROSION.  REMOVED NUT PLATES AND FASTENERS FOR ACCESS TO CORROSION ON STRIP IAW SRM 51-40-02.  CHECKED AND VERIFIED LIMITS UPON REMOVAL OF STRIP, FOUND ENTIRE LENGTH TO BE EXFOLIATED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15.  FABRICATED NEW NUT   PLATE STRIP IAW DWG. 146N8522.    TREATED AND PRIMED IAW SRM 51-20-01.  APPLIED TOP COAT IAW AMM 51-20-00-7.  INSTALLED NUT PLATES IAW SRM 51-40-02.  INSTALLED NUT PLATE STRIP IAW SRM 51-40-02.
